Wellbutrin side effects?
- 26 May 2010 by pmworth
- 26 May 2010
- effexor, wellbutrin, depression, side effect
Switching from Effexor to Welbutrin. 150 mgs Wlbtrn 2 X day, 75mg Efexor X once/day at night. I have been weaning off the Effexor and am ready to go down again - 37.5 mg. will be my next step. Been on both drugs about 2 wks. Yesterday I started having side effects to the Wellbutrin. Dry mouth, ringing in ears, stomach ache, agitation and tensed up. The agitation is the one that really gets to me.
1. Why would it take so long for these to appear?
2. If the side effects are going to wear off, when should I expect that to start?
Thank you very much
hey pmw - i have been on wellbutrin for years, and i think it does help me. i could not tolerate effexor - it made me anxious, nervous...
Do you think some of the side effects could be from the effexor? It takes about two weeks for most antidepressants to get in and out of your system. So, you may have some "medication overlap" going on there. I wouldn't give up on the WB until you are completely off effexor for a while. Good luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 5 answers
Posted 14 Jan 2014 • 2 answers
Posted 7 May 2015 • 4 answers
Posted 7 Jul 2016 • 22 answers
Posted 6 Nov 2016 • 5 answers